The Annals of Statistics

Rejoinder: Projection Pursuit

Peter J. Huber

Full-text: Open access

Article information

Source
Ann. Statist., Volume 13, Number 2 (1985), 522-525.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176349535

Digital Object Identifier
doi:10.1214/aos/1176349535

Mathematical Reviews number (MathSciNet)
MR790553

Zentralblatt MATH identifier
0595.62059

JSTOR
links.jstor.org

Citation

Huber, Peter J. Rejoinder: Projection Pursuit. Ann. Statist. 13 (1985), no. 2, 522--525. doi:10.1214/aos/1176349535. https://projecteuclid.org/euclid.aos/1176349535


Export citation